# SDR CALA9601689

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 28L CORRODED AT STA 965 IN AFT CARGO COMPARTMENT.  THE CORRODED SECTION OF STRINGER WAS CUT OUT, A REPLACEMENT STRINGER AND SPLICE WERE FABRICATED AND INSTALLED IAW SRM 53-10-3.
